Alert archive / California / High Wind Warnings in 2007

High Wind Warning 4, NWS San Diego, CA

January 21, 20074 counties in California

NWS San Diego, CA issued this high wind warning at Jan 21, 2007, 1:37 AM PST for 4 counties in California. It took effect at Jan 21, 2007, 10:00 AM PST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2007, 1:37 AM PST (09:37 UTC)
In effect from
Jan 21, 2007, 10:00 AM PST
Expired
Jan 22, 2007, 8:54 AM PST
In force
23 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 9.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2007-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2007-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 210937
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
137 AM PST SUN JAN 21 2007

.A MODERATE TO STRONG OFFSHORE FLOW ALONG WITH A STRONG NORTHERLY
FLOW ALOFT WILL COMBINE TO BRING STRONG GUSTY NORTH TO NORTHEAST
WINDS THROUGH AND BELOW MOUNTAIN PASSES TODAY THROUGH MONDAY
EVENING.

CAZ048-057-211745-
/O.UPG.KSGX.HW.A.0004.070121T1800Z-070123T0200Z/
/O.NEW.KSGX.HW.W.0004.070121T1800Z-070123T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
137 AM PST SUN JAN 21 2007

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ042-055-056-058-211745-
/O.CON.KSGX.WI.Y.0006.070121T1800Z-070123T0200Z/
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
137 AM PST SUN JAN 21 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
PST MONDAY. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MACKECHNIE
4 follow-up statements
000 
WWUS76 KSGX 211711
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
911 AM PST SUN JAN 21 2007

.A MODERATE TO STRONG OFFSHORE FLOW ALONG WITH A STRONG NORTHERLY
FLOW ALOFT WILL COMBINE TO BRING STRONG GUSTY NORTH TO NORTHEAST
WINDS THROUGH AND BELOW MOUNTAIN PASSES TODAY THROUGH MONDAY
EVENING.

CAZ048-057-220200-
/O.CON.KSGX.HW.W.0004.070121T1800Z-070123T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
911 AM PST SUN JAN 21 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ042-055-056-058-220200-
/O.CON.KSGX.WI.Y.0006.070121T1800Z-070123T0200Z/
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
911 AM PST SUN JAN 21 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HORTON
000 
WWUS76 KSGX 220404
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
804 PM PST SUN JAN 21 2007

.OFFSHORE PRESSURE GRADIENTS ALONG WITH STRONG NORTHEAST WINDS
ALOFT WILL COMBINE TO BRING GUSTY SANTA ANA WINDS THROUGH AND
BELOW MOUNTAIN PASSES THROUGH MONDAY EVENING.

CAZ048-057-221400-
/O.CON.KSGX.HW.W.0004.000000T0000Z-070123T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
804 PM PST SUN JAN 21 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

POWERFUL NORTHEAST WINDS WILL CONTINUE TONIGHT AND MONDAY. DRIVING
WILL BE ESPECIALLY DIFFICULT THROUGH THE MOUNTAIN PASSES FOR
MOTORISTS WITH HIGH PROFILE VEHICLES. WINDS FROM 20 TO 40 MPH ARE
LIKELY WITH GUSTS AS HIGH AS 70 MPH AT TIMES THROUGH THE CAJON
PASS AND IN THE SANTA ANA MOUNTAINS. BLOWING DUST AND SAND COULD
REDUCE VISIBILITIES TO NEAR ZERO.

THE STRONG WINDS CAN LEAD TO PROPERTY DAMAGE. WATCH FOR BROKEN
TREE LIMBS AND DOWNED POWER LINES.

$$

CAZ042-055-056-058-221400-
/O.CON.KSGX.WI.Y.0006.000000T0000Z-070123T0200Z/
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
804 PM PST SUN JAN 21 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

STRONG NORTHEAST WINDS WILL CONTINUE TONIGHT AND MONDAY. DRIVING
WILL BE ESPECIALLY DIFFICULT THROUGH THE MOUNTAIN PASSES FOR
MOTORISTS WITH HIGH PROFILE VEHICLES. WINDS FROM 20 TO 30 MPH ARE
LIKELY WITH GUSTS TO 50 MPH AT TIMES. 

$$

MOEDE
000 
WWUS76 KSGX 221148
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
348 AM PST MON JAN 22 2007

.OFFSHORE PRESSURE GRADIENTS ALONG WITH STRONG NORTHEAST WINDS
ALOFT WILL COMBINE TO BRING GUSTY SANTA ANA WINDS THROUGH AND
BELOW MOUNTAIN PASSES THROUGH THIS EVENING.

CAZ048-057-222000-
/O.CON.KSGX.HW.W.0004.000000T0000Z-070123T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
348 AM PST MON JAN 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON. 

POWERFUL NORTHEAST WINDS WILL CONTINUE TODAY. DRIVING WILL BE
ESPECIALLY DIFFICULT THROUGH THE MOUNTAIN PASSES FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WINDS FROM 20 TO 40 MPH ARE LIKELY
WITH GUSTS AS HIGH AS 70 MPH AT TIMES THROUGH THE CAJON PASS AND
IN THE SANTA ANA MOUNTAINS. BLOWING DUST AND SAND COULD REDUCE
VISIBILITIES TO NEAR ZERO.

THE STRONG WINDS CAN LEAD TO PROPERTY DAMAGE. WATCH FOR BROKEN
TREE LIMBS AND DOWNED POWER LINES.

$$

CAZ042-055-056-058-222000-
/O.CON.KSGX.WI.Y.0006.000000T0000Z-070123T0200Z/
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
348 AM PST MON JAN 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

STRONG NORTHEAST WINDS WILL CONTINUE TODAY. DRIVING WILL BE
ESPECIALLY DIFFICULT THROUGH THE MOUNTAIN PASSES FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WINDS FROM 20 TO 30 MPH ARE LIKELY
WITH GUSTS TO 50 MPH AT TIMES.

$$

MACKECHNIE
000 
WWUS76 KSGX 221654
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
854 AM PST MON JAN 22 2007

.OFFSHORE PRESSURE GRADIENTS ALONG WITH STRONG NORTHEAST WINDS
ALOFT WILL COMBINE TO BRING GUSTY SANTA ANA WINDS THROUGH AND
BELOW MOUNTAIN PASSES THROUGH THIS EVENING.

CAZ048-057-230200-
/O.CAN.KSGX.HW.W.0004.000000T0000Z-070123T0200Z/
/O.EXA.KSGX.WI.Y.0006.000000T0000Z-070123T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
854 AM PST MON JAN 22 2007

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

STRONG NORTHEAST WINDS WILL CONTINUE TODAY. DRIVING WILL BE
ESPECIALLY DIFFICULT THROUGH THE MOUNTAIN PASSES FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WINDS FROM 20 TO 30 MPH ARE LIKELY
WITH GUSTS TO 50 MPH AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ042-055-056-058-230200-
/O.CON.KSGX.WI.Y.0006.000000T0000Z-070123T0200Z/
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
854 AM PST MON JAN 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

STRONG NORTHEAST WINDS WILL CONTINUE TODAY. DRIVING WILL BE
ESPECIALLY DIFFICULT THROUGH THE MOUNTAIN PASSES FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WINDS FROM 20 TO 30 MPH ARE LIKELY
WITH GUSTS TO 50 MPH AT TIMES.

$$

HORTON

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Jan 20, 9:20 PM PST, 4 hours 17 minutes earlier.

Area forecast discussion, Jan 20, 9:20 PM PST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
920 PM PST SAT JAN 20 2007

.SYNOPSIS...THE COASTAL EDDY WILL FADE AWAY OVERNIGHT AS OFFSHORE
FLOW STRENGTHENS. ANOTHER ROUND OF STRONG SANTA ANA WINDS WILL
CONTINUE THROUGH MONDAY...WITH WEAKER OFFSHORE FLOW AND GRADUAL
WARMING TUESDAY THROUGH THURSDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES.

THE CATALINA EDDY CIRCULATION WAS WELL OFF THE COAST AT 04Z AND
DYING A SLOW DEATH. HIGH CLOUDS FROM AN UPPER LEVEL SHORTWAVE WILL
RACE SOUTH ACROSS THE CWA EARLY TONIGHT...FOLLOWED BY SUBSIDENCE
THAT WILL SCOUR AWAY THE 4500 FEET DEEP MARINE LAYER LATE TONIGHT
AND SUNDAY. INITIAL CLEARING WILL TAKE PLACE IN THE INLAND EMPIRE
TOWARD DAYBREAK AND THEN WORK SOUTHWARD INTO RIVERSIDE AND ORANGE
COUNTIES BEFORE REACHING THE SAN DIEGO COUNTY COASTLINE SUNDAY
AFTERNOON.

SANTA ANA WINDS WILL SURFACE THROUGH THE CAJON PASS AND INTO THE
ORANGE COUNTY MTNS BTWN 12-18Z SUNDAY...SPREAD SOUTH THROUGH THE DAY
BEFORE PEAKING SUNDAY NIGHT AND MONDAY MORNING ONCE THE NE FLOW
ALOFT ALIGNS WITH THE LOWER LEVELS. THE INGREDIENTS ARE COMING
TOGETHER FOR ANOTHER STRONG DAMAGING WIND EVENT. STEEP EAST-WEST
THERMAL GRADIENTS...50-60 KT WINDS JUST ABOVE THE SURFACE AND 16 MB
OFFSHORE PRESSURE GRADIENTS WILL COMBINE FORCES TO GENERATE
SUSTAINED WINDS FROM 30 TO 40 MPH WITH PEAK GUSTS FROM 70 TO 80 MPH
THROUGH THE CAJON PASS AND IN THE SANTA ANA MTNS AT FREMONT CANYON.
PEAK WINDS WILL BLAST THE AREA SUNDAY NIGHT AND MONDAY MORNING.
STRONG WINDS WILL ALSO SURFACE IN THE RIVERSIDE AND SAN DIEGO COUNTY
MOUNTAINS WHERE A WIND ADVISORY IS IN EFFECT. HIGH PROFILE VEHICLES
WILL HAVE MAJOR DIFFICULTIES TRAVELING THROUGH THE MOUNTAINS LATE
SUNDAY THROUGH MONDAY. BLOWING DUST WILL BE A FACTOR IN THE DESERTS
AND IN THE INLAND EMPIRE.

THE DRY OFFSHORE FLOW WILL CONTINUE TUESDAY THROUGH THURSDAY WITH
SFC HIGH PRESSURE HOLDING STRONG OVER THE GREAT BASIN ALTHOUGH THE
WINDS WILL BE LIGHTER.

1000-500 MB THICKNESSES BOTTOM OUT AT 540 DM SUNDAY AND THE COLD
NORTHEAST WINDS WILL KEEP TEMPS BELOW AVERAGE SUNDAY INTO MONDAY.
HIGH TEMPS WILL REBOUND MIDWEEK ONCE THE COLD CORE SHIFTS EAST AND A
HIGH AMPLITUDE UPPER LEVEL RIDGE SETS UP OVER THE INTERMOUNTAIN
WEST. TEMPS WILL ACTUALLY BE ABOVE AVERAGE TUE-THU...ESPECIALLY WEST
OF THE MTNS FROM DOWNSLOPE SUBSIDENCE WARMING.

ONSHORE FLOW RETURNS LATE IN THE WEEK FOR COOLER WEATHER AND A BRIEF
RETURN OF MARINE LAYER MOISTURE NEXT WEEKEND.

&&

.AVIATION...
NEARLY ISOTHERMAL MOIST LAYER BETWEEN ABOUT 3500 AND 6500 FEET
RESULTED IN SCT-BKN CLOUDS OVER THE VALLEYS AND COASTAL SLOPES. A
FEW OF THESE CLOUDS WILL INTERMITTENTLY REACH COASTAL AREAS.
CIGS/VSBYS SHOULD REMAIN VFR NEAR THE COAST AND IN COASTAL VALLEYS
OVERNIGHT INTO SUNDAY MORNING...BUT LOCAL COASTAL SLOPE OBSCURATIONS
IN LOW CLOUDS WILL OCCUR. THE COASTAL EDDY WILL CONTINUE WEAKENING
OVERNIGHT...THEN OFFSHORE FLOW WILL DEVELOP SUNDAY
MORNING...CLEARING THE SKIES AND GENERATING STRONG WINDS
THROUGH/BELOW PASSES AND CANYONS. MTN WAVES...TURBULENCE...WIND
SHEAR AND ROTORS ARE ALL POSSIBLE IN THE LEE/COASTAL SIDE OF THE MTN
RANGES...ESPECIALLY AROUND ONTARIO.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

FIRE WEATHER WATCH SUNDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE
MOUNTAINS...INLAND VALLEYS AND COASTAL AREAS. SEE LAXRFWSGX.

HIGH WIND WATCH SUNDAY MORNING THROUGH MONDAY EVENING FOR THE INLAND
EMPIRE AND SANTA ANA MOUNTAINS. WIND ADVISORY FOR SAME PERIOD FOR
ORANGE COUNTY COAST AND REMAINING MOUNTAIN AREAS. SEE LAXNPWSGX.

&&

PUBLIC............MOEDE
MARINE/AVIATION...MAXWELL
Hazardous weather outlook, Jan 20, 3:00 PM PST, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
300 PM PST SAT JAN 20 2007

CAZ042-043-048-050-055>058-060>062-211200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
400 PM PST SAT JAN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SANTA ANA WINDS INCREASE SUNDAY AND CONTINUE THROUGH MONDAY WITH
STRONG NORTHEAST WINDS THROUGH AND BELOW THE PASSES AND CANYONS.
WIND ADVISORIES AND HIGH WINDS WATCHES ARE IN EFFECT. SEE LAXNPWSGX.

A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH
TUESDAY AFTERNOON FOR THE MOUNTAINS...INLAND VALLEYS AND COASTAL
AREAS. SEE LAXRFWSGX FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT
REQUESTED AT THIS TIME...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 1:24 AM PSTRed Flag WarningSGXOrange, Riverside, San Bernardino, San Diego65 hr

Nearby

High Wind Warnings in California, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.